# SDR SIMA2018102910002

- Difficulty date: October 10, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 41,463 hours, 37,228 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR WEBBING HAS SEVERAL GOUGES. C/A-REPAIRED BAGGAGE DOOR INNER WEB CHAFES IAW SRM 52-30-01 AND ETN-EM-52-043.
